# SDR FDEA202409271403

- Difficulty date: September 27, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 59,257 hours, 30,809 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 654N02447
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOCK WILL NOT DISENGAGE.  RELEASED FOR SERVICE PER MEL : 52-11-01-A.  FOUND GUSTLOCK STUCK AND WHEN PULLING HARD ENOUGH HEARD POP SOUND AND DOOR WILL NOW OPEN AND SHUT BUT GUST LOCK DOES NOT WORK.  REPLACED THE BROKEN HOLD OPEN LOCK COLLAR. WITH REF TO AMM 52-11-08-8. OPS CHECK GOOD.
